# SDR 2002FA0001304

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: General aviation
- Aircraft: N142ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8425
- Engine: Lyc IO360A1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Actuator
- Part number: MM201057
- Condition: Inoperative
- Location: Seat Recline
- Part time: 250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT RECLINE MECHANISM FAILED.  SEAT RECLINED FULLY AFT, WAS REPEATABLE.
